MAUDE Adverse Event Report: CORDIS CASHEL SMART CONTROL; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

CORDIS CASHEL SMART CONTROL; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number C07150ML
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the package of the 7x150mm smart 120 stent was opened, and stent was noted to be partially deployed.The patient was fine with no injury.Additional information and device return was requested; however, both were not obtained after multiple attempts made.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5, d4, g3, h1, h2, h3 and h6 the package of the 7x150mm smart 120 stent was opened, and stent was noted to be partially deployed.Additional information and device return was requested; however, both were not obtained after multiple attempts made.The patient was fine with no injury.The product was not returned for analysis.A product history record (phr) review of lot 18103855 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses~ deployment difficulty - premature/during prep¿ was not confirmed.The device was not returned for analysis, and neither were procedural film/images.Procedural factors such as the user¿s interaction with the device during device preparation may have likely contributed to the reported event.However, without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the events reported.According to the instructions for use (ifu) ¿ensure that the tuohy borst valve, connecting the inner shaft and outer sheath, is locked by rotating the proximal valve end in a clockwise direction to prevent premature stent deployment.Advance the device over the guidewire to the lesion site.Note: if resistance is met during delivery system introduction, the system should be withdrawn, and another system should be used.¿ neither the phr review nor the information available suggests a design or manufacturing related cause could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.

Brand Name
SMART CONTROL
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, co. tipperary
EI 
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key16816814
Report Number9616099-2023-06478
Device Sequence Number19283749
Product Code FGE
UDI-Device Identifier20705032063439
UDI-Public(01)20705032063439(17)240331(10)18103855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2024
Device Model NumberC07150ML
Device Catalogue NumberC07150ML
Device Lot Number18103855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown